# SDR DALA13027211402

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FILLET AREA-CORROSION FOUND ON WING UPPER SURFACE BELOW BRACKET, WITHIN FILLET AREA AT WBL 101 TO WBL 102.5 AND FWD OF RT WING REAR SPAR 22.5" TO 23.5".  REPAIR CARRIED OUT IAW PRI 514645-14.
